7 doctors weighed in:

On Lipitor (atorvastatin) 13 years. Just started to have tingling and shaking. Could it be Lipitor (atorvastatin) or vasalvagal and does it go away permanently? Medications?

7 doctors weighed in
Dr. Michio Abe
Internal Medicine
4 doctors agree

In brief: Lipitor (atorvastatin) & neuropathy

While it is possible for a statin drug like Lipitor (atorvastatin) to cause peripheral neuropathy resulting in symptoms such as tingling and shaking, there are many other possible causes.
You should be evaluated by a physician to see what would be the most likely cause in your case. You may want to try coenzyme q10 in the meantime as a statin reduces its levels causing various side effects.

In brief: Lipitor (atorvastatin) & neuropathy

While it is possible for a statin drug like Lipitor (atorvastatin) to cause peripheral neuropathy resulting in symptoms such as tingling and shaking, there are many other possible causes.
You should be evaluated by a physician to see what would be the most likely cause in your case. You may want to try coenzyme q10 in the meantime as a statin reduces its levels causing various side effects.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. Alvin Mathew
Internal Medicine
3 doctors agree

In brief: Probably not the med

Probably not the Lipitor (atorvastatin) but you can temporarily stop the Lipitor (atorvastatin) and see if the shaking/tingling goes away, then restart as needed.
Make sure your doctor know what you are doing with the lipitor (atorvastatin).

In brief: Probably not the med

Probably not the Lipitor (atorvastatin) but you can temporarily stop the Lipitor (atorvastatin) and see if the shaking/tingling goes away, then restart as needed.
Make sure your doctor know what you are doing with the lipitor (atorvastatin).
Dr. Alvin Mathew
Dr. Alvin Mathew
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors